| Model Number |
P7501A |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the casters needed to be replaced.It is necessary for the progressa bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Examine the brakes to see whether the bed moves when the brakes are set.Replace as necessary.Examine the steering mechanism.Replace or adjust the steering control elements of the steering caster if necessary.Replace the caster if necessary.Troubleshoot in the event of a malfunction.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the casters to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report that progressa plus had brakes not holding.There was no patient/user injury, medical intervention, symptom, or adverse event reported.